# SDR AALA202101189003

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 53,978 hours, 32,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A7631
- Condition: Inoperative
- Location: L1 Door
- Part time: 40,999 hours, 23,327 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE DIFFICULT TO ARM 1L.  IN FLIGHT 1L DOOR SLIDE INDICATION CHANGED FROM ARMED TO DISARMED.  CABIN PRESSURIZATION LIGHT FLASHING.  REMOVED AND REPLACED L1 DOOR SLIDE.
